# SDR 96ZZZX1842

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8924E
- Make and model: Doug DC-9-31
- Aircraft serial: 45839
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Skin
- Part number: 5910257
- Condition: Delaminated
- Location: Rudder Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C- AND D-CHECKS, FOUND RUDDER TAB DELAMINATED.  REPLACED RUDDER TAB, PN 5910257.  AIRCRAFT TT:  51,653.  AIRCRAFT TC:  57,610.
